Per citar aquest document:
Existence and nonexistence of radial positive solutions of superlinear elliptic systems
Ahammou, Abdelaziz

Data: 2001
Resum: The main goal in this paper is to prove the existence of radial positive solutions of the quasilinear elliptic system [formula], where [omega] is a ball in RN and f, g are positive continuous functions satisfying f(x, 0, 0) = g(x, 0, 0) = 0 and some growth conditions which correspond, roughly speaking, to superlinear problems. Two different sets of conditions, called strongly and weakly coupled, are given in order to obtain existence. We use the topological degree theory combined with the blow up method of Gidas and Spruck. When [omega] = RN, we give some sufficient conditions of nonexistence of radial positive solutions for Liouville systems.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 45 N. 2 (2001) , p. 399-419, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_45201_06
DOI: 10.5565/38023

21 p, 189.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2017-10-28

   Favorit i Compartir